Format

Send to

Choose Destination
See comment in PubMed Commons below
Arch Intern Med. 1978 Aug;138(8):1265-7.

Acute interstitial nephritis associated with carbenicillin therapy.

Abstract

Although acute interstitial nephritis has been documented during therapy with many antibiotics of the penicillin class, it has not previously been reported in association with carbenicillin therapy. We report here the case of a patient who developed the characteristic clinical features of this form of injury while receiving prolonged large doses of carbenicillin. Histologic examination confirmed the presence of a striking interstitial nephritis. Carbenicillin should be considered a potential cause of renal damage in patients who develop rash, eosinophilia, and microscopic hematuria in association with deterioration of renal function.

PMID:
677983
[Indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Silverchair Information Systems
    Loading ...
    Support Center